# SDR DXTA2025110705570

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 9,423 hours, 7,483 cycles
- System (JASC): 3150 · Central Warning
- Part: Interface Unit
- Part number: 0110083100
- Part serial: 46716691
- Condition: Defective
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH FL240, RECEIVED OXY LO PRES, AND YELLOW XS THROUGH MULTIPLE INDICATORS: BAT 1 VOLTAGE, HYDRAULIC PRESSURE, FUEL FLOW, OIL TEMP/PRESSURE E1.  ON LANDING ROLL RECEIVED E1 FUEL IMP BYP.  UPON LANDING, POWER CYCLED BATTERIES, FAULTS REMAINED.  POWERED ON WITH BATT 1 FIRST FOR A FEW MINUTES, AND IT HAD ENOUGH POWER TO BOOT UP THE AVIONICS.  REPLACED ENGINE AIRFRAME INTERFACE UNIT. OPS CHECK GOOD. IAW EMB 505 AMM 31-41-03
